MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-8, HORIZONTAL; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-8, HORIZONTAL; OXIMETER
Model Number 22042
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Device not returned.
 
Event or Problem Description
The customer reported unit does not accurately provide measurements.No consequences or impact to patient were reported.

Brand Name
RAD-8, HORIZONTAL
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
MDR Report Key12659082
Report Number3019388613-2021-00286
Device Sequence Number17196590
Product Code DQA
UDI-Device Identifier00843997005647
UDI-Public00843997005647
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K053269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22042
Device Catalogue Number9190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1